MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY 012MM CORE, HEIGHT 25-37MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY 012MM CORE, HEIGHT 25-37MM
Model Number 151.053
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a fortify i spacer collapsed post-operatively requiring revision surgery.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the intra-operative and follow-up imaging provided, appear to show a loss of approximately 8mm of height.It was stated that during the original surgery, the implant was removed from the patient and was repositioned.The inserter was removed and re-attached during this part of the procedure.It is possible that bone graft material or soft tissue may have been forced into the lock cavity at this time.If wedged between the lock and the lock cavity, this material may have forced the lock into an unlocked state.The exact cause of the reported issue cannot be determined.

Brand Name
FORTIFY
Common Device Name
FORTIFY 012MM CORE, HEIGHT 25-37MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18832871
Report Number3004142400-2019-00008
Device Sequence Number20697408
Product Code MQP
UDI-Device Identifier00889095042917
UDI-Public00889095042917
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.053
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale